Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

ESI for the first time

I have 2 buldging discs at t3/4 and t7/8. After a year and a half I had a thoracic epidural for the first time two weeks ago. It pretty much took all the pain from my shoulders and arms away which was great. I still have painful spots in my ribs and abdomen though. The thing that was somewhat weird that was the day after the injection I had the tightest pain in my pelvis area. It was so tight I could barely bend over. Then it went away. It has come back one since then and then no other issues after that. Did anyone else experience that pain?


  • Commonly , after injections, because of the increased fluid of the steroid mix, it can cause short term increases pain and sometimes in a different location for a short time.
    Once the medication is absorbed and does it's magic, it disappears as suddenly as it appeared.
    I am glad that you got some relief from the injection.
Sign In or Register to comment.